Translator Disclaimer
2005/2006 Perfect roads for multivalued maps.
Joanna Czarnowska
Author Affiliations +
Real Anal. Exchange 31(2): 365-371 (2005/2006).

Abstract

The main purpose of the paper is to extend Maximoff's theorem for real functions to the multivalued maps case.

Theorem (Maximoff [5]) Let $f : \mathbb{R}\to\mathbb{R}$ be a first Baire class function. Then $f$ has the Darboux property if and only if $f$ has a perfect road at each point.

Citation

Download Citation

Joanna Czarnowska. "Perfect roads for multivalued maps.." Real Anal. Exchange 31 (2) 365 - 371, 2005/2006.

Information

Published: 2005/2006
First available in Project Euclid: 10 July 2007

zbMATH: 1110.54012
MathSciNet: MR2265779

Subjects:
Primary: ‎54C60‎

Rights: Copyright © 2005 Michigan State University Press

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.31 • No. 2 • 2005/2006
Back to Top